Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Alicandro - M. Focardi

Variational Approximation of Free-Discontinuity Energies with Linear Growth

created on 26 Jul 2001
modified on 31 Dec 2002

[BibTeX]

Published Paper

Inserted: 26 jul 2001
Last Updated: 31 dec 2002

Journal: Comm. Cont. Math.
Volume: 4
Number: 4
Pages: 685-723
Year: 2002

Abstract:

We provide a variational approximation for quasiconvex energies with linear growth, defined on vector valued generalized functions with bounded variation, in the framework of free-discontinuity problems.

Keywords: Gamma-convergence, quasiconvex, vectorial


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1